# SDR SWAA2024020545212

- Difficulty date: January 26, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 Lbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W/W APPROX. STA 727 LBL 20 W/W STRUCTURE SUPPORT VERTICAL ANGLE IS CRACKED AT LOWER END. 124-010<[01] REMOVED CRACK ANGLE AT L/H W/W APPROX. STA. 727 AND LBL 20 PER REF SRM 51-40-02-0G-0; FABRICATED NEW ANGLE AT L/H W/W APPROX. STA 727 LBL 20; PER. DRAWING # 149A7692; MAT. USE 2024 O .063 AND INSTALLED NEW VERTICAL ANGLE AT LT W/W STA 727 LBL 20 MIXED TIME SEALANTS 9:15AM SQUEEZE OUT 9:30 SRM 51-40-02-0G-0 AND DWG 149A7601.;[02] VERIFIED STEP 1.
